# SDR 03FDEA00103

- Difficulty date: February 3, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 43,982 hours, 26,009 cycles
- Engine: Pwa JT8D*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00723   CORROSION A/C BAY, STA 740, RBL 12 WL 140, CORROSION AT LOWER FRAME ANGLE OF BULKHEAD.   INSTALLED NEW SPLICE DOUBLER IAW SRM AND EA.
